Discussions By Condition: Anal/Rectal Conditions

Problems with BM's after antibiotics?

Posted In: Anal/Rectal Conditions 0 Replies
  • Posted By: Anonymous
  • September 5, 2007
  • 08:44 PM

I took 10 days worth of antibiotics for a bacterial infection in my throat a couple of weeks ago and just recently have been having problems with my BM's and anus. At first my anus itched really bad, and I was having soft stool BM's more frequently. It's at about 4 times a day right now and my anus is also very sore. I'm assuming my anus is sore from the increased amounts of wiping but I still don't know. It usually hurts to push out the little bit of stool and feels like there's a larger amount that just doesnt want to come out. Could this be because of the antibiotics? Will it just go away? It's been about a week since it started

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?